Communications in Mathematical Physics

, Volume 317, Issue 2, pp 317–345

Non-Levi Closed Conjugacy Classes of SP q (2n)

Authors

    • Department of MathematicsUniversity of Leicester
Article

DOI: 10.1007/s00220-012-1616-7

Cite this article as:
Mudrov, A. Commun. Math. Phys. (2013) 317: 317. doi:10.1007/s00220-012-1616-7

Abstract

We construct an explicit quantization of semi-simple conjugacy classes of the complex symplectic group SP(2n) with non-Levi isotropy subgroups through an operator realization on highest weight modules over the quantum group \({U_q\bigl(\mathfrak{sp}(2n)\bigr)}\).

Copyright information

© Springer-Verlag Berlin Heidelberg 2012